| Catalog Number |
DYND11519 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
When patient stood after placement, the catheter fell out.
Additional Manufacturer Narrative
It was reported that "patient stood after placement, the catheter fell out".Due to this, a new catheter was placed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.